# SDR AALA201802129052

- Difficulty date: February 6, 2018
- Submitted: February 12, 2018
- Operation: Air carrier
- Aircraft: N982TW
- Make and model: Doug MD 83
- Aircraft serial: 53632
- Aircraft time: 50,188 hours, 25,311 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 8039001
- Part serial: 30777
- Condition: Discharged
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

COCKPIT & FWD GALLEY OVERHEAD EMERGENCY LIGHTS ARE DIM.  THE AIRCRAFT WAS GROUNDED.  REMOVED & REPLACED THE B5-23 BATTERY PACK ASSY IAW WDM 33-51-11, & 33-51-12. OPS CHECKED GOOD.
